MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S5 LM - 8MM; KNEE PARTIAL TIBIAL INSERT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S5 LM - 8MM; KNEE PARTIAL TIBIAL INSERT
Model Number 02.18.IF5.08.LM
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03-mar-2020.Lot 1903787: (b)(4) items manufactured and released on 15-jul-2019.Expiration date: 2024-jul-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had primary knee surgery on (b)(6) 2019.On (b)(6) 2020, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the insert.The surgery was completed successfully (complaint (b)(4)).On (b)(6) 2020, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the insert.

Brand Name
MOTO PARTIAL KNEE TIBIAL INSERT FIX S5 LM - 8MM
Common Device Name
KNEE PARTIAL TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9785501
Report Number3005180920-2020-00133
Device Sequence Number16787675
Product Code HSX
UDI-Device Identifier07630030896217
UDI-Public07630030896217
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2024
Device Model Number02.18.IF5.08.LM
Device Catalogue Number02.18.IF5.08.LM
Device Lot Number1903787
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2020
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR